# SDR SWIA201642011

- Difficulty date: March 1, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 33,116 hours, 19,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME SECTOR AT BS 319 REQUIRES SPLICE REPAIR DUE TO OUT OF LIMITS CORROSION.  PERFORMED SPLICE REPAIR TO LOWER FRAME SECTOR AT FS 319 IAW REO.  PERFORMED PRESSURIZATION AND LEAK CHECK OF REPAIR AREA, NO LEAKS NOTED.
